# SDR ASAA2023012541632

- Difficulty date: January 12, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 56,102 hours, 16,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND TRANSITION PANEL CORRODED STATION 500I. GROUNDED - YES. REMOVED DAMAGE,ORIGINAL THICKNESS .040"REMOVED .008REMAINING .032"FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 51-10-02.REMOVED DAMAGED TRANSITION PANEL, FABED , LOCATED AND DRILLED NEW TRANSITION PANEL AND SPLICE BAC1496-444 7075-T6 PO 0.ALODINED, PRIMED AND INSTALLED IAW B737-800 SRM 53-00-53-2R-5 AND SRM 53-00-53-1A-2.
